# SDR 2003FA0001174

- Difficulty date: July 24, 2003
- Submitted: November 17, 2003
- Operation: General aviation
- Aircraft: N324SM
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9023
- Aircraft time: 1,461 hours, 632 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 3891350170
- Condition: Ruptured
- Location: Manifold
- Part time: 1,461 hours, 632 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN LINE CONNECTING NR 3 CYL TO AC OXYGEN PRESS PLUMBING RUPTURED AT SWEDGE WHILE OTHER MAINT WAS BEING PERFORMED.  ALL 4 OXYGEN CYL WERE SELECTED TO OFF BEFORE COMPLETE DEPLETION OCCURRED. AS PRECAUTION ALL REMAINING ORIGINAL PRESSURIZED OXYGEN SUPPLY LINES BETWEEN OXYGEN CYL AND THE OXYGEN SYS CONT PANEL WERE REPLACED WITH NEW LINES IAW AMM. ALL LINES REPLACED WERE VISUALLY INSP. NOTED THAT ONE OF THESE LINES HAD BEGAN TO DEVELOP BLISTER AT ONE OF CONNECTORS. A MFG ENGINEER WORKING THIS ISSUE REPORTED THAT LINE WITH THE BLISTER FAILED (RUPTURED) AT APPROX HALF OF THE CERTIFIED PSI RATING.  RUPTURE OF ANY ONE OF THESE LINES ALLOW UNCONTROLLED RELEASE OF ENTIRE OXYGEN SUPPLY INTO HIGHLY ELECTRONIC ENVIRMT.
